# SDR DALA2022042002779

- Difficulty date: April 19, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 81,737 hours, 10,823 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 1R DOOR ARM/DISARM HANDLE LOOSE AND DIFFICULT TO MOVE FROM ARM TO DISARM. CORRECTIVE ACTION: OPS CHK OF ARMING MECHANISM. NO TROUBLE FOUND PER A330 AMM 52-11. (8649366)
